Existence and impulsive stability for second order retarded differential equations. (English) Zbl 1105.34049

The authors consider certain impulsive second-order delay differential equations and give conditions for the existence of solutions. Moreover, they prove that the nonimpulsive equations can be stabilized by proper impulse control generalizing recent results by Li and Weng. They also comment on some possible applications and give examples.


34K20 Stability theory of functional-differential equations
34K35 Control problems for functional-differential equations
34K45 Functional-differential equations with impulses
Full Text: DOI


[1] Koslov, V. V.; Treshcheëv, D. V., Billiards—A Genetic Introduction to the Dynamics of Systems with Impacts (1991), Am. Math. Soc.: Am. Math. Soc. Providence, RI · Zbl 0751.70009
[2] Li, Xiang; Weng, Peixuan, Impulsive stabilization of two kinds of second-order linear delay differential equations, J. Math. Anal. Appl., 291, 270-281 (2004) · Zbl 1047.34098
[3] Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Quahabi, A., Higher order impulsive functional differential equations with variable times, Dyn. Syst. Appl., 12, 383-392 (2003) · Zbl 1073.34092
[4] Smart, D. R., Fixed Point Theorems (1974), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0297.47042
[5] Yang, Kuang, Delay Differential Equations with Applications in Populational Dynamics (1993), Academic Press: Academic Press San Diego · Zbl 0777.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.